# SDR DALA2019072904479

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION FLOORBEAM -Y160 BTW FR66 TO FR 68 AT AFT GALLEY AREA (1 EA). REPLACED FLOORBEAM -Y160 BTW FR 66 AND FR 68 AT AFT GALLEY AREA (1 EA) ASPER SRM 51-42-11, 51-72-11 AND DWG #D5347278000.
